# SDR USAAD98111

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 45846
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE TAIL COMPARTMENT EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE TAIL COMPARTMENT EMERGENCY LIGHT BATTERIES.  (M)
